# SDR VNAA0406006

- Difficulty date: June 10, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N250PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7929
- Aircraft time: 228 hours, 231 cycles
- Engine: Ge CF343B1
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Intermittent
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLT, THE CREW RECEIVED A RT EMERGENCY EXIT DOOR CAS MESSAGE, THE PRESSURE WAS NORMAL AND THE INDICATION EXTINGUISHED BY ITSELF ON DESCENT.  MAINTENANCE DEFERRED WITH THE CREW USING MEL 52-70-03 CODE-C.
